# SDR ASAA0140622

- Difficulty date: October 19, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON STRINGER TIE AT STATION 532 AND STRINGER 26R.  REMOVED AND REPLACED STRINGER TIE IAW SRM.  (M)
